Alert archive / Washington / River Flood Warnings in 2012
River Flood Warning 1, NWS Pendleton, OR
NWS Pendleton, OR issued this river flood warning at Mar 30, 2012, 7:11 AM PDT for Klickitat County, Washington. It took effect at Mar 30, 2012, 8:58 AM PDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2012, 7:11 AM PDT (14:11 UTC)
- In effect from
- Mar 30, 2012, 8:58 AM PDT
- Expired
- Apr 1, 2012, 5:49 AM PDT
- In force
- 45 hr
- Issued by
- NWS Pendleton, OR
- Flood severity
- Minor
County Klickitat County, WA
The radar
The Pendleton radar (KPDT), 152 km from the middle of the area, began a volume at 14:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Klickitat River near Pitt (PITW1).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 14113000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
671 WGUS46 KPDT 301411 FLWPDT BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PENDLETON OR 711 AM PDT FRI MAR 30 2012 ...THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WASHINGTON... KLICKITAT RIVER NEAR PITT AFFECTING KLICKITAT COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT && WAC039-310211- /O.NEW.KPDT.FL.W.0001.120330T1558Z-120401T0034Z/ /PITW1.1.ER.120330T1558Z.120331T0000Z.120331T1834Z.NO/ 711 AM PDT FRI MAR 30 2012 THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A * FLOOD WARNING FOR THE KLICKITAT RIVER NEAR PITT. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM FRIDAY THE STAGE WAS 8.7 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 9.6 FEET BY LATE THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE MORNING. $$
5 follow-up statements
530 WGUS46 KPDT 301934 FLWPDT BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PENDLETON OR 1234 PM PDT FRI MAR 30 2012 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN WASHINGTON... KLICKITAT RIVER NEAR PITT AFFECTING KLICKITAT COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT && WAC039-310734- /O.EXT.KPDT.FL.W.0001.000000T0000Z-120401T1646Z/ /PITW1.2.ER.120330T1453Z.120331T0600Z.120401T1046Z.NO/ 1234 PM PDT FRI MAR 30 2012 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE KLICKITAT RIVER NEAR PITT. * AT 12:00 PM FRIDAY THE STAGE WAS 10.4 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.1 FEET BY TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * AT 11.0 FEET...AT THIS LEVEL, THERE WILL BE FLOODING OF SEVERAL RESIDENTIAL AREAS ALONG THE RIVER WITH FLOOD WATER ENTERING SOME HOMES, ESPECIALLY IN THE TOWN OF KLICKITAT. FLOOD WATER MAY COVER HIGHWAY 142 IN SEVERAL LOCATIONS. $$
620 WGUS86 KPDT 310040 FLSPDT FLOOD STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 540 PM PDT FRI MAR 30 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WASHINGTON.. KLICKITAT RIVER NEAR PITT AFFECTING KLICKITAT COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT && WAC039-311240- /O.CON.KPDT.FL.W.0001.000000T0000Z-120401T1646Z/ /PITW1.2.ER.120330T1453Z.120331T0600Z.120401T1046Z.NO/ 540 PM PDT FRI MAR 30 2012 THE FLOOD WARNING CONTINUES FOR THE KLICKITAT RIVER NEAR PITT. * UNTIL SUNDAY MORNING. * AT 5:00 PM FRIDAY THE STAGE WAS 11.1 FEET. * FLOOD STAGE IS 9.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL remain around 11.1 FEET through the night. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. $$
328 WGUS86 KPDT 311214 FLSPDT FLOOD STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 514 AM PDT SAT MAR 31 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WASHINGTON... KLICKITAT RIVER NEAR PITT AFFECTING KLICKITAT COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT && WAC039-010014- /O.EXT.KPDT.FL.W.0001.000000T0000Z-120401T1417Z/ /PITW1.2.ER.120330T1453Z.120331T0045Z.120401T0817Z.NO/ 514 AM PDT SAT MAR 31 2012 THE FLOOD WARNING CONTINUES FOR THE KLICKITAT RIVER NEAR PITT. * UNTIL SUNDAY MORNING. * AT 5:00 AM SATURDAY THE STAGE WAS 10.0 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. $$
445 WGUS86 KPDT 010000 FLSPDT FLOOD STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 500 PM PDT SAT MAR 31 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WASHINGTON... KLICKITAT RIVER NEAR PITT AFFECTING KLICKITAT COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT && WAC039-010643- /O.EXT.KPDT.FL.W.0001.000000T0000Z-120401T0643Z/ /PITW1.2.ER.120330T1453Z.120331T0045Z.120401T0043Z.NO/ 500 PM PDT SAT MAR 31 2012 THE FLOOD WARNING CONTINUES FOR THE KLICKITAT RIVER NEAR PITT. * UNTIL THIS EVENING. * AT 4:00 PM SATURDAY THE STAGE WAS 9.4 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS EVENING. $$
120 WGUS86 KPDT 010454 FLSPDT FLOOD STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 954 PM PDT SAT MAR 31 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WASHINGTON... KLICKITAT RIVER NEAR PITT AFFECTING KLICKITAT COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT && WAC039-011249- /O.EXT.KPDT.FL.W.0001.000000T0000Z-120401T1249Z/ /PITW1.2.ER.120330T1453Z.120331T0045Z.120401T0649Z.NO/ 954 PM PDT SAT MAR 31 2012 THE FLOOD WARNING CONTINUES FOR THE KLICKITAT RIVER NEAR PITT. * UNTIL LATE TONIGHT. * AT 9:00 PM SATURDAY THE STAGE WAS 9.2 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE TONIGHT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this river flood warning went out at Mar 30, 6:42 AM PDT, 29 minutes earlier.
Area forecast discussion, Mar 30, 6:42 AM PDT, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
642 AM PDT FRI MAR 30 2012
UPDATED HIGHLIGHT SECTION TO REFLECT WIND ADVISORY EXTENSION
.SHORT TERM...TODAY THROUGH SUNDAY...A FAST PROGRESSIVE FLOW PATTERN
WILL PERSIST DURING THE NEXT SEVERAL DAYS WITH FREQUENT PACIFIC
STORMS MOVING ACROSS THE REGION. CURRENTLY A WIND ADVISORY IS IN
EFFECT OVER THE BLUE MOUNTAIN FOOTHILLS AND NORTH CENTRAL OREGON DUE
TO STRONG WINDS BEING MIXED DOWNWARD TO THE SURFACE BY AN UNSTABLE
ATMOSPHERE BEHIND A STRONG COLD FRONT COMBINED WITH A TIGHT SURFACE
PRESSURE GRADIENT. THE GRADIENTS ARE EXPECTED TO WEAKEN LATER THIS
MORNING AND ALLOW THE WINDS TO DIMINISH. THE WIND ADVISORIES WILL
LIKELY BE ALLOWED TO EXPIRE BY 6 AM. A STRONG UPPER JET STREAM WILL
REMAIN OVER THE PACIFIC NORTHWEST WITH ANOTHER WEATHER SYSTEM
SLAMMING INTO THE PACIFIC NORTHWEST AND THE FORECAST AREA TONIGHT.
THE UPPER TROUGH WITH THIS NEXT SYSTEM WILL DIG SOUTHWARD AND
AMPLIFY AS IT MOVES TOWARD THE US WEST COAST. THE GFS...ECMWF AND
NAM12 MODELS ARE IN FAIR AGREEMENT WITH THE STRENGTH AND TIMING OF
THIS NEXT SYSTEM. AS SUCH FORECAST CONFIDENCE IS FAIRLY HIGH THAT
ANOTHER SURGE OF MOISTURE WITH RAIN AND POSSIBLE AFTERNOON
THUNDERSTORMS CAN BE EXPECTED ON SATURDAY...ESPECIALLY AS THE UPPER
TROUGH WITH COLDER AIR ALOFT MOVES INTO THE CWA. THIS WILL HELP TO
DESTABILIZE THE ATMOSPHERE MAKING IT CONDUCIVE FOR CONVECTION AND
POSSIBLE THUNDERSTORMS SATURDAY AFTERNOON AND EVENING. THE TIMING OF
THE TROUGH PASSAGE AND THE STRONGEST HEATING OF THE DAY IS PRETTY
GOOD FOR THUNDERSTORMS TO DEVELOP LATE SATURDAY AFTERNOON INTO EARLY
SATURDAY EVENING. THE UPPER TROUGH WILL MOVE TO THE EAST OVERNIGHT
SATURDAY INTO SUNDAY MORNING. THERE WILL BE A BREAK IN THE ACTION ON
SUNDAY AS AN UPPER RIDGE TRIES TO BUILD OVER THE REGION. HOWEVER...
THERE WILL STILL BE AN ABUNDANT AMOUNT OF PACIFIC MOISTURE MOVING
OVER THE TOP OF THE RIDGE AND INTO THE FORECAST AREA KEEPING
CONDITIONS MOIST AND SHOWERY. THE LATEST MODEL RUNS DO SHOW THE
AMOUNT OF PRECIPITATION ON SUNDAY DECREASING WITH EACH NEW RUN OF
THE MODEL THOUGH DUE TO THE UPPER RIDGE BECOMING MORE AMPLIFIED THAN
PREVIOUSLY EXPECTED...WITH THE COLD FRONT STAYING OFF THE COAST
.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY...THE 00Z GFS AND ECMWF
RUNS SHOW DIFFERENCES IN THE GUIDANCE FOR SUNDAY NIGHT. THE GFS
BUILDS A RIDGE OF HIGH PRESSURE OVER THE REGION FOR MAINLY DRY
CONDITIONS, WHEREAS THE ECMWF SHOWS AN UPPER LEVEL TROUGH MOVING
ACROSS THE FORECAST AREA FOR WET CONDITIONS. AS SUCH CONFIDENCE IS
NOT VERY HIGH FOR SUNDAY NIGHT. MONDAY THROUGH MONDAY NIGHT BOTH THE
GFS AND ECMWF SHOW AN UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE
REGION FOR MAINLY DRY CONDITIONS. TUESDAY/TUESDAY NIGHT A COLD FRONT
BEARS DOWN ON THE CASCADES AND INCREASES CLOUDINESS EAST OF THE
CASCADES. WEDNESDAY THE COLD FRONT SWINGS ACROSS THE FORECAST AREA
FOR HIGHER POPS AND RAIN/SNOW LIKELY IN THE MOUNTAINS AND A CHANCE
OF RAIN AT LOWER ELEVATIONS WITH THE SNOW LEVEL 3500-4500 FT.
WEDNESDAY NIGHT AND THURSDAY A LARGE UPPER LEVEL TROUGH MOVES OVER
THE FORECAST AREA FOR A CONTINUATION OF UNSETTLED CONDITIONS AND A
CHANCE FOR VALLEY RAIN SHOWERS AND MOUNTAIN SNOW SHOWERS. POLAN
&&
.HYDROLOGY...RIVERS AND STREAMS ARE ON THE RISE DUE TO ABUNDANT
RAINFALL OVER THE PAST COUPLE OF DAYS WITH SIGNIFICANT SNOW MELT DUE
TO HIGHER SNOW LEVELS. SO FAR RIVERS ARE NOT FORECAST TO REACH FLOOD
STAGE YET IN THE NEAR TERM...BUT THAT COULD EASILY CHANGE DEPENDING
HOW MUCH RAIN DOES FALL. SNOW LEVELS AT AROUND 5000-7000 FEET DURING
THE NEXT FEW DAYS WILL CONTINUE TO ALLOW SIGNIFICANT SNOW MELT IN
THE MOUNTAINS TO ADD TO THE RUNOFF. AS A RESULT OF ALL THIS THERE IS
A FLOOD WATCH IN EFFECT FROM THE NORTHERN BLUE MOUNTAIN FOOTHILLS
EASTWARD. THE WATCH BECOMES IN EFFECT AT 11 AM TODAY AND RUNS
THROUGH SUNDAY MORNING AT 11 AM SO FAR. WILL REFRESH THE WATCH A BIT
LATER THIS MORNING. 88
&&
.AVIATION...12Z TAFS...STRONG SOUTHERLY WINDS WILL CONTINUE TO MIX
DOWN TO THE SURFACE AT KPDT...KALW...KRDM...AND KBDN THROUGH
31/01-03Z. WINDS AT THESE TAF SITES MAY GUST TO 30 KTS AT TIMES
UNTIL AROUND 31/01-03Z. EXPECT RAIN TO CONTINUE AT MOST TAF SITES
UNTIL 31/05-8Z DUE TO A LARGE MOISTURE PLUME CONTINUING TO STREAM
ACROSS THE INTERIOR PACIFIC NORTHWEST. EXPECT VFR CONDITIONS TO
PREVAIL OVER THE NEXT 24 HOURS. HOWEVER...ON AND OFF MVFR CONDITIONS
ARE POSSIBLE DUE TO RAIN CAUSING LOWERING CIGS. KBDN IS EXPECTED TO
GO BELOW VFR...DUE TO CIGS FROM 12Z ONWARD WITH CONDITIONS IMPROVING
TO VFR BY 31/05Z. POLAN
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 61 42 56 34 / 80 70 90 50
ALW 62 45 56 38 / 80 70 90 50
PSC 65 44 57 37 / 60 60 90 30
YKM 58 35 51 32 / 60 60 80 20
HRI 64 43 58 36 / 60 70 90 30
ELN 57 36 51 31 / 70 60 90 20
RDM 59 37 51 27 / 80 60 90 40
LGD 55 38 52 33 / 70 70 90 60
GCD 56 39 53 31 / 70 50 80 40
DLS 59 41 55 36 / 80 80 90 30
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...FLOOD WATCH FROM 11 AM PDT THIS MORNING THROUGH SUNDAY MORNING
ORZ049-050-502-503-505-507.
WIND ADVISORY UNTIL 11 AM PDT THIS MORNING ORZ042-507-508.
WA...FLOOD WATCH FROM 11 AM PDT THIS MORNING THROUGH SUNDAY MORNING
WAZ029-030.
WIND ADVISORY UNTIL 11 AM PDT THIS MORNING WAZ029.
&&
THREAT INDEX
TODAY : YELLOW
SATURDAY : GREEN
SUNDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
88/99/99Hazardous weather outlook, Mar 30, 6:05 AM PDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
605 AM PDT FRI MAR 30 2012
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
311200-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
605 AM PDT FRI MAR 30 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
FLOODING
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE
MOUNTAINS OF WASHINGTON, NORTH CENTRAL OREGON, GRANDE RONDE
VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE NORTHERN BLUE
MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
SOUTHERN BLUE MOUNTAINS OF OREGON, FOOTHILLS OF THE SOUTHERN
BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN
STRONG WIND
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE
MOUNTAINS OF WASHINGTON, NORTH CENTRAL OREGON, GRANDE RONDE
VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE NORTHERN BLUE
MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
SOUTHERN BLUE MOUNTAINS OF OREGON, FOOTHILLS OF THE SOUTHERN
BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN
ABUNDANT RAINFALL COMBINED WITH SIGNIFICANT SNOW MELT WILL RESULT IN
RAPIDLY RISING RIVER AND STREAMS. THERE IS A POTENTIAL FOR FLOODING
IN THE AREAS LISTED IN THE AREAS ABOVE. A FLOOD WATCH WILL REMAIN IN
EFFECT THROUGH TODAY INTO SUNDAY. PLEASE REFER TO NWS HAZARD PRODUCT
ID PDXFFAPDT FOR MORE DETAILS.
STRONG PRESSURE GRADIENTS THIS MORNING WILL RESULT IN VERY WINDY
CONDITIONS. THE WIND IS EXPECTED TO DIMINISH LATER THIS MORNING. IN
THE MEAN TIME A WIND ADVISORY IS IN EFFECT FOR THE ABOVE LISTED
AREAS UNTIL 11 AM. PLEASE REFER TO NWS HAZARD PRODUCT PDXNPWPDT FOR
MORE DETAILS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
FLOODING SATURDAY AND SUNDAY
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE
MOUNTAINS OF WASHINGTON, GRANDE RONDE VALLEY, WALLOWA COUNTY,
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN
BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
JOHN DAY BASIN
THE POTENTIAL FOR FLOODING WILL CONTINUE ON SATURDAY AND SUNDAY IN
THE ABOVE LISTED AREAS AND A FLOOD WATCH WILL REMAIN IN EFFECT
THROUGH SUNDAY MORNING. PLEASE REFER TO NWS HAZARD PRODUCT ID
PDXFFAPDT FOR MORE DETAILS.
OTHERWISE THE WEATHER PATTERN WILL REMAIN ACTIVE WITH FREQUENT
PACIFIC WEATHER SYSTEMS MOVING ACROSS THE REGION THROUGHOUT THIS
COMING NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:44 PM PDT | Wind Advisory | PDT | Columbia, Walla Walla | 15 hr |
| Mar 30, 8:33 AM PDT | Areal Flood Advisory | PDT | Klickitat, Yakima | 24 hr |
| Mar 30, 11:58 AM PDT | Areal Flood Warning | PDT | Klickitat, Yakima | 24 hr |
Nearby
River Flood Warnings in Washington, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.